MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; FIBER NASO PHARYNGO LARYNGOSCOPE

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; FIBER NASO PHARYNGO LARYNGOSCOPE
Model Number FNL-10RP3
Medical Device Problem Code Optical Obstruction (3002)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was returned to pentax medical for repair.Our technician checked the returned unit and confirmed that the image shadow in image.Based on the result, we concluded that it was caused due to the excessive force applied on the fiber.In addition, our technician confirmed that the segment steel braid broken, the bending rubber cut, the angulation down angulation decrease, and the angulation up angulation decrease; however, these defects are not the main cause, and/or irrelevant to the alleged complaint.This defect occurred not during procedure.Based on the technical report and/or the risk analysis results, it was evaluated to submit mdr.
 
Event or Problem Description
The time of event is not during procedure.There was no report of patient harm.Fiber image failure (shadow in image).

Brand Name
PENTAX
Common Device Name
FIBER NASO PHARYNGO LARYNGOSCOPE
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
gurvinder nanda
3 paragon drive
montvale, NJ 07645
2015712318
MDR Report Key19789992
Report Number9610877-2024-55584
Device Sequence Number7208227
Product Code EOB
UDI-Device Identifier04961333070916
UDI-Public04961333070916
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K951196
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFNL-10RP3
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2024
Initial Report FDA Received Date07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown